Results 1 to 4 of 4
Need advice please!
  1. #1
    Olpokerface is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default Need advice please!

    I never had depression or anxiety until I got off tramadol 200-300mg a day for 2 1/2 years. I am on day 9 of cold turkey withdrawal. My dr. Wants to put me on Zoloft ????? Is this necessary ? Won't the depression etc. go away in time ? Any help will be appreciated.

  2. #2
    DamnataAnimus is offline Junior Member
    Join Date
    Feb 2012
    Location
    Adelaide, Australia
    Posts
    45

    Default

    Well, tramadol is a pain killer that also affects depression etc. If your depression is bad I would say take the zoloft, you can always stop taking it once things settle down. Yes, your depression should go away but it will take a while, and you are also going to get depression from stopping your use of tramadol.

    Hope this helps, and remember it is just my opinion.
    Regards

  3. #3
    Olpokerface is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default

    Thanks for the advice I have taken the zoloft only 2 days so far but tomorrow is day 10 off the trams and the dark cloud over my head I going away. I will keep taking the Zoloft for awhile.

  4. #4
    DamnataAnimus is offline Junior Member
    Join Date
    Feb 2012
    Location
    Adelaide, Australia
    Posts
    45

    Default

    I think that is a good plan.

    Your doing very well with stopping the tramadol, keep it up!
    Will keep you in my thoughts,
    Regards

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22